VOL. 21 · NO. 5 | October, 2017
 
VIEW ALL ABSTRACTS +
Articles
Jianren Long, Xiubi Wu
Taiwanese J. Math. 21 (5), 961-977, (October, 2017) DOI: 10.11650/tjm/7950
KEYWORDS: complex differential equation, entire function, infinite order, Denjoy's conjecture, Yang's inequality, 34M10, 30D35
Jintang Li
Taiwanese J. Math. 21 (5), 979-996, (October, 2017) DOI: 10.11650/tjm/7945
KEYWORDS: Finsler manifolds, Randers spaces, hypersurfaces, 53C60, 53C40
Jingwen Pei, Zhixian Yu, Huiling Zhou
Taiwanese J. Math. 21 (5), 997-1015, (October, 2017) DOI: 10.11650/tjm/7964
KEYWORDS: traveling wavefronts, stability, $2D$ lattice, weighted energy method, squeezing technique, 35C07, 92D25, 35B35
Huxiao Luo, Xianhua Tang, Shengjun Li
Taiwanese J. Math. 21 (5), 1017-1035, (October, 2017) DOI: 10.11650/tjm/7947
KEYWORDS: fractional $p$-laplacian‎, nonlinear Schrödinger equation, infinitely many solutions, Fountain Theorem, 35J60, 35A15, 58E30
Jagmohan Tyagi, Ram Baran Verma
Taiwanese J. Math. 21 (5), 1037-1056, (October, 2017) DOI: 10.11650/tjm/7974
KEYWORDS: Fully nonlinear elliptic equations, viscosity solution, Liouville type theorem, degree theory, 35J60, 35B40, 35B45, 35B50, 35D05, 49L25
Bochao Chen, Yixian Gao, Yong Li
Taiwanese J. Math. 21 (5), 1057-1097, (October, 2017) DOI: 10.11650/tjm/7914
KEYWORDS: periodic solutions, para-differential conjugation, iteration scheme, 35L05, 35S50
Xiang Shao, Zheng Yin
Taiwanese J. Math. 21 (5), 1099-1113, (October, 2017) DOI: 10.11650/tjm/7946
KEYWORDS: Variational principle, gluing orbit property, 37B40, 37C45
Shidi Zhou, Jiansheng Geng
Taiwanese J. Math. 21 (5), 1115-1132, (October, 2017) DOI: 10.11650/tjm/7951
KEYWORDS: KAM theory, Hamiltonian systems, Schrödinger equation, Birkhoff normal form, 37K55, 35B10
Jie Chen, Haibo Lin
Taiwanese J. Math. 21 (5), 1133-1160, (October, 2017) DOI: 10.11650/tjm/7976
KEYWORDS: non-homogeneous metric measure space, maximal Calderón-Zygmund operator, $\widetilde{\operatorname{RBMO}}$ function, Orlicz type space, commutator, 47B47, 42B20, 42B35, 30L99
Karel Pastor
Taiwanese J. Math. 21 (5), 1161-1174, (October, 2017) DOI: 10.11650/tjm/7124
KEYWORDS: $C^{1,1}$-function, $\ell$-stable function, Generalized second-order derivative, optimality conditions, Clarke subdifferential, 49K10, 49J52, 49J50, 90C29, 90C30
Umer Saeed
Taiwanese J. Math. 21 (5), 1175-1192, (October, 2017) DOI: 10.11650/tjm/7969
KEYWORDS: Haar wavelet, operational matrices, Adomian's polynomials, Lane-Emden type equations, 65L60, 65M70, 65N35
Hong-Bo Guan, Dong-Yang Shi
Taiwanese J. Math. 21 (5), 1193-1211, (October, 2017) DOI: 10.11650/tjm/7929
KEYWORDS: nonconforming finite element method, parabolic optimal control problems, supercloseness, convergence and superconvergence, 65N30, 65N15
Back to Top